Title:
|
Jisté zobecnění Bernoulli-ovy kvartiky (Czech) |
Title:
|
On a certain generalization of quartics of Bernoulli (English) |
Title:
|
Sur la surface engendree par les cercles osculateurs d'une courbe gauche (French) |
Author:
|
Piska, Rudolf |
Language:
|
Czech |
Journal:
|
Časopis pro pěstování matematiky a fysiky |
ISSN:
|
1802-114X (printed edition, 1872-1950) |
Volume:
|
71 |
Issue:
|
2 |
Year:
|
1946 |
Pages:
|
D58-D61 |
. |
Category:
|
math |
. |
DOI:
|
10.21136/CPMF.1946.122828 |
. |
Date available:
|
2009-08-29T19:18:40Z |
Last updated:
|
2020-07-29 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/122828 |
. |